Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cramping with brown discharge, no sign of period. Had an intercourse. Odds of pregnancy?

Hey I need some advise please! I came off bc 4weeks ago because ttc had spotting 2weeks ago it was pinky/brown and only last a day or two! I have had a bit of cramping for the past week an half but no sign of my period and I never experience cramping when due on! For the past couple of days I have been getting headaches and my nipples are very sore an tender and the last couple of times my partner and i have had intercourse I get a pain in my right side never had this before! I have don t a hpt but came back negative! Could I be pregnant? Or could it be something else?
Asked On : Sat, 21 Apr 2012
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the spotting you had could be withdrawal bleeding after stopping contraceptive pills,
after stopping the pills the time when ovulation recurs will vary from person to person,
that may recur within 2 weeks or may take few months,
your symptoms could be because of premenstrual syndrome or early pregnancy symptoms,
so you better once undergo blood test for pregnancy that will rule out the possibility.
take care.

Answered: Thu, 26 Jul 2012
I find this answer helpful
OBGYN Dr. Nidhi Gandhi Chandak's  Response
The symptoms u are telling may be of pregnancy too.
Consult a gynaecologist.
Do urine pregnancy test,blood test pertaining to pregnancy.
Brown discharge may be a sign of ectopic pregnancy too.
There is a possibility of hormonal imbalance also which led to brown discharge.
Also consult a gastroenterologist as right sided pain may be because of appendicitis too.
Get a scan of upper and lower abdomen which will also rule out possibility of ovarian cyst and other problems.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor